Pacific Journal of Mathematics

BMO from dyadic BMO.

John B. Garnett and Peter W. Jones

Article information

Source
Pacific J. Math. Volume 99, Number 2 (1982), 351-371.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102734020

Zentralblatt MATH identifier
0516.46021

Mathematical Reviews number (MathSciNet)
MR658065

Subjects
Primary: 42B30: $H^p$-spaces

Citation

Garnett, John B.; Jones, Peter W. BMO from dyadic BMO. Pacific Journal of Mathematics 99 (1982), no. 2, 351--371. http://projecteuclid.org/euclid.pjm/1102734020.


Export citation

References

  • [1] L. Carleson Two remarks on H1 and BMO, Advances in Math., 22 (1976) 269-277.
  • [2] R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximalfunctions and singular integrals, Studia Math. LI (1974), 241-250.
  • [3] R. R. Coifman and R. Rochberg, Another characterization of BMO, Proc. Amer. Math. Soc, 79 (1980), 249-254.
  • [4] B. Davis, Hardy spaces and rearrangements, Trans. Amer. Math. Soc, 261 (1980), 211-233.
  • [5] C. Feferman and E. M. Stein, Hp spaces of sereral real variables, Acta Math., 129 (1972), 137-193.
  • [6] J. B. Garnett and P. W. Jones The distance in BMO to L, Annals of Math., 108 (1978), 373-393.
  • [7] F. John and L. Nirenberg, On functionof bounded mean oscillation, Comm. Pure Appl. Math., 14 (1961), 415-426.
  • [8] P. Jones, Estimates for the corona problem, to appear in J. Functional Analysis.
  • [9] P. Jones,Factorization of Ap weights, Annals of Math., I l l (1980), 511-530.
  • [10] B. Muckenhoupt, Weighted norm inequalitiesfor the Hardy maximalfunction, Trans. Amer. Math. Soc, 165 (1972), 207-226.
  • [11] A. Uchiyama, The construction of certain BMO functionsand the corona problem, to appear.
  • [12] N. Th. Varopoulos, A probabilistic proof of the Garnett-Jones theorem on BMO, to appear in Pacific J. Math.
  • [13] N. Th. Varopoulos, BMO functionsand the d equation, Pacific J. Math., 71 (1977), 221-273.